MathSciNet Relay Station
MathSciNet bibliographic data
MR768730 (86k:57008) 57N10 (57M25)
Adams, Colin C. Thrice-punctured spheres in hyperbolic $3$-manifolds. Trans. Amer. Math. Soc. 287 (1985), no. 2, 645–656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement